Alert archive / Oklahoma / River Flood Warnings in 2010
River Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 20, 2010, 2:21 AM CDT for Ottawa County, Oklahoma. It took effect at May 20, 2010, 10:18 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2010, 2:21 AM CDT (07:21 UTC)
- In effect from
- May 20, 2010, 10:18 AM CDT
- Expired
- May 21, 2010, 11:48 PM CDT
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
353 WGUS44 KTSA 200721 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 221 AM CDT THU MAY 20 2010 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-201521- /O.NEW.KTSA.FL.W.0004.100520T2145Z-100522T0000Z/ /COMO2.1.ER.100520T2145Z.100521T0600Z.100521T1800Z.NO/ 221 AM CDT THU MAY 20 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM THURSDAY THE STAGE WAS 8.34 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.4 FEET BY FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. $$
8 follow-up statements
572 WGUS84 KTSA 201332 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 832 AM CDT THU MAY 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-202132- /O.EXT.KTSA.FL.W.0004.100520T1518Z-100522T0325Z/ /COMO2.1.ER.100520T1518Z.100521T0000Z.100521T2125Z.NO/ 832 AM CDT THU MAY 20 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 12.92 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
259 WGUS84 KTSA 201922 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 222 PM CDT THU MAY 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-210322- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100521T2324Z/ /COMO2.1.ER.100520T1641Z.100521T0600Z.100521T1724Z.NO/ 222 PM CDT THU MAY 20 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM THURSDAY THE STAGE WAS 15.25 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.4 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$ OKC115-210322- /O.EXT.KTSA.FL.W.0006.100521T1200Z-100521T1800Z/ /QUAO2.1.ER.100521T1200Z.100521T1200Z.100521T1200Z.NO/ 222 PM CDT THU MAY 20 2010 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM FRIDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 18.61 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
004 WGUS84 KTSA 210133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT THU MAY 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-210933- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0000Z/ /COMO2.1.ER.100520T1641Z.100521T0600Z.100521T1800Z.NO/ 833 PM CDT THU MAY 20 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 PM THURSDAY THE STAGE WAS 16.35 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.4 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$ OKC115-210933- /O.EXT.KTSA.FL.W.0006.100521T1030Z-100521T1930Z/ /QUAO2.1.ER.100521T1030Z.100521T1200Z.100521T1330Z.NO/ 833 PM CDT THU MAY 20 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * AT 800 PM THURSDAY THE STAGE WAS 19.08 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
460 WGUS84 KTSA 210722 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 222 AM CDT FRI MAY 21 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-211522- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0130Z/ /COMO2.1.ER.100520T1641Z.100521T0400Z.100521T1930Z.NO/ 222 AM CDT FRI MAY 21 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 AM FRIDAY THE STAGE WAS 16.70 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$ OKC115-210752- /O.CAN.KTSA.FL.W.0006.000000T0000Z-100521T1930Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 222 AM CDT FRI MAY 21 2010 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER NEAR QUAPAW. * AT 100 AM FRIDAY THE STAGE WAS 19.13 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW CRESTED BELOW FLOOD STAGE AT 19.1 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
501 WGUS84 KTSA 211328 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 828 AM CDT FRI MAY 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-212128- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0830Z/ /COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0230Z.NO/ 828 AM CDT FRI MAY 21 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 AM FRIDAY THE STAGE WAS 16.85 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS NEAR ITS CREST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS EVENING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
831 WGUS84 KTSA 211842 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 142 PM CDT FRI MAY 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220242- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0730Z/ /COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0130Z.NO/ 142 PM CDT FRI MAY 21 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM FRIDAY THE STAGE WAS 16.55 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
669 WGUS84 KTSA 220040 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT FRI MAY 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220717- /O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0717Z/ /COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0117Z.NO/ 740 PM CDT FRI MAY 21 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 PM FRIDAY THE STAGE WAS 15.52 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS EVENING. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
759 WGUS84 KTSA 220448 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1148 PM CDT FRI MAY 21 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220518- /O.CAN.KTSA.FL.W.0004.000000T0000Z-100522T0717Z/ /COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0217Z.NO/ 1148 PM CDT FRI MAY 21 2010 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 1100 PM FRIDAY THE STAGE WAS 14.54 FEET. * FLOOD STAGE IS 15.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE TONIGHT. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 11:52 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 19, 11:52 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT WED MAY 19 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
UNSETTLED PATTERN TO CONTINUE THROUGH MUCH OF THE TAF PERIOD
...HOWEVER IMPROVING CONDITIONS TO VFR TOWARDS THE LAST SIX HOURS
FROM WEST TO EAST ARE EXPECTED. MVFR CIGS AND VSBYS TO OCCUR
WITHIN THUNDERSTORMS FOR A GOOD PORTION OF THE TAF PERIOD HOWEVER...WITH
BETTER CHANCES FOR THUNDERSTORMS ACROSS THE ARKANSAS TAF SITES
THAT WILL EXTEND BEYOND 00Z.
&&
.PREV DISCUSSION... /ISSUED 952 PM CDT WED MAY 19 2010/
..UPDATE...
DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 56 82 / 10 50 20 10
FSM 66 79 62 83 / 100 80 50 10
MLC 67 79 63 86 / 80 50 30 0
BVO 60 75 53 81 / 10 50 20 10
FYV 63 75 59 79 / 100 80 50 10
BYV 61 75 58 79 / 100 80 60 10
MKO 61 77 61 82 / 80 60 30 10
MIO 61 75 56 79 / 90 70 30 10
F10 62 78 60 84 / 60 50 20 0
HHW 68 84 65 87 / 90 60 50 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....18
AVIATION...23Hazardous weather outlook, May 19, 10:54 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1054 PM CDT WED MAY 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1054 PM CDT WED MAY 19 2010 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. DISCUSSION... ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST. HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE INTO THE EARLY MORNING HOURS OF THURSDAY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL CONDITIONS. A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 12:40 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT THU MAY 20 2010
OKZ049-073-075-200615-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1240 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
SARDIS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON AND TUSKAHOMA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9568 3459 9568 3459 9576 3474 9576
3477 9524 3455 9524
TIME...MOT...LOC 0541Z 269DEG 27KT 3465 9564Special weather statement, May 20, 1:13 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 20 2010
ARZ029-OKZ076-200645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHADY POINT TO 3 MILES NORTH OF
HEAVENER TO 9 MILES SOUTH OF HODGEN...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HEAVENER...HOWE...WISTER...CAMERON...PANAMA...POCOLA...HARTFORD AND
MIDLAND.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3496 9425 3495 9437 3492 9444 3469 9445
3465 9474 3504 9476 3532 9456 3500 9423
TIME...MOT...LOC 0613Z 261DEG 28KT 3509 9465 3493 9459
3471 9466Special weather statement, May 20, 1:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT THU MAY 20 2010
OKZ049-075-200645-
LATIMER OK-PUSHMATAHA OK-
118 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA AND SOUTHERN LATIMER
AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SARDIS...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3472 9509 3457 9507 3459 9543 3469 9544
TIME...MOT...LOC 0618Z 268DEG 23KT 3465 9537Local storm report, May 20, 1:19 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD S MUSKOGEE 35.75N 95.37W
05/20/2010 MUSKOGEE OK EMERGENCY MNGR
MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING
ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON
THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN
PROGRESS.
&&
DMJSpecial weather statement, May 20, 2:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 20 2010
OKZ073-200800-
PITTSBURG OK-
216 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...ASHLAND...HAYWOOD...
ALDERSON AND KREBS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3486 9609 3501 9609 3512 9574 3490 9568
3476 9609 3477 9610 3486 9610
TIME...MOT...LOC 0716Z 245DEG 25KT 3488 9604Special weather statement, May 20, 2:17 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 20 2010
OKZ076-200800-
LE FLORE OK-
217 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 217 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WHITESBORO TO 2 MILES EAST OF
WHITESBORO TO 5 MILES SOUTH OF WHITESBORO...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG
CEDAR...MUSE AND WHITESBORO.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3460 9494 3469 9494 3469 9495 3471 9495
3483 9494 3480 9445 3458 9446 3451 9445
TIME...MOT...LOC 0717Z 268DEG 23KT 3479 9482 3470 9484
3462 9489The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 44 min |
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 10:53 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| May 19, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 35 min |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 4:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
Nearby
River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.